Cohomologies bivariantes de type cyclique
Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 1, pp. 41-78.

In the article we propose a construction of bivariant cohomology of a couple of chain complexes with periodicities. In this way we obtain definitions of bivariant dihedral and bivariant reflective cohomology of an algebra A. Bivariant cyclic and quaternionic cohomologies appear as particular cases of this construction. The case of 2 invertible in the ground ring is studied particulary.

Dans cet article nous proposons une définition de la cohomologie bivariante pour une paire de complexes de chaînes avec périodicités. De cette manière nous obtenons la notion de cohomologie bivariante diédrale et celle de cohomologie bivariante réflexive d’une algèbre. Les cohomologies bivariantes cyclique et quaternionique apparaissent comme des cas particuliers de cette construction. Le cas où 2 est inversible dans l’anneau de base est détaillé.

DOI: 10.5802/ambp.195
Nikolay V. Solodov 1

1 Université Lomonosov Faculté de Mécanique et de Mathématiques Leninskie Gory 119992 Moscou RUSSIE
@article{AMBP_2005__12_1_41_0,
     author = {Nikolay V. Solodov},
     title = {Cohomologies bivariantes de type cyclique},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {41--78},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {12},
     number = {1},
     year = {2005},
     doi = {10.5802/ambp.195},
     mrnumber = {2126441},
     zbl = {1109.16010},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.195/}
}
TY  - JOUR
AU  - Nikolay V. Solodov
TI  - Cohomologies bivariantes de type cyclique
JO  - Annales mathématiques Blaise Pascal
PY  - 2005
DA  - 2005///
SP  - 41
EP  - 78
VL  - 12
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.195/
UR  - https://www.ams.org/mathscinet-getitem?mr=2126441
UR  - https://zbmath.org/?q=an%3A1109.16010
UR  - https://doi.org/10.5802/ambp.195
DO  - 10.5802/ambp.195
LA  - fr
ID  - AMBP_2005__12_1_41_0
ER  - 
%0 Journal Article
%A Nikolay V. Solodov
%T Cohomologies bivariantes de type cyclique
%J Annales mathématiques Blaise Pascal
%D 2005
%P 41-78
%V 12
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.195
%R 10.5802/ambp.195
%G fr
%F AMBP_2005__12_1_41_0
Nikolay V. Solodov. Cohomologies bivariantes de type cyclique. Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 1, pp. 41-78. doi : 10.5802/ambp.195. https://ambp.centre-mersenne.org/articles/10.5802/ambp.195/

[1] H. Cartan; S. Eilenberg Homological Algebra, Princeton University Press, Princeton, 1956 | MR | Zbl

[2] S. Eilenberg; S. MacLane Cohomology theory in abstract groups I, Ann. of Math., Volume 48 (1947), pp. 51-78 | DOI | MR | Zbl

[3] Z. Fiedorowicz; J.-L. Loday Crossed simplicial groups and their associated homology, Trans. Amer. Math. Soc., Volume 336 (1991), pp. 57-87 | DOI | MR | Zbl

[4] A. G. Gorinov On the cohomology of double complexes, Vestnik Moskov. Univ. Ser. I Mat. Mekh., Volume 5 (1997), pp. 54-56 | MR | Zbl

[5] V. K. A. M. Gugenheim; L. Lambe Perturbation theory in differential homological algebra I, Illinois J. Math., Volume 33 (1989), pp. 566-582 | MR | Zbl

[6] P. Gurrola Cohomologie quaternionique bivariante et caractére de Chern hermitien, Communication in Algebra, Volume 22 (1994), pp. 2039-2055 | DOI | MR | Zbl

[7] J. D. S. Jones; Chr. Kassel Bivariant cyclic theory, K-theory, Volume 3 (1989), pp. 339-365 | DOI | MR | Zbl

[8] Chr. Kassel Caractère de Chern bivariant, K-theory, Volume 3 (1989), pp. 367-400 | DOI | MR | Zbl

[9] Chr. Kassel Homologie cyclique, caractère de Chern et lemme de perturbation, J. Reine Angew. Math., Volume 408 (1990), pp. 159-180 | DOI | MR | Zbl

[10] R. L. Krasauskas; S. V. Lapin; Yu. P. Soloviev Dihedral homology and cohomology. Basic concept and construction, Mat. Sb., Volume 133 (1987), pp. 25-48 | MR | Zbl

[11] R. L. Krasauskas Quelque applications topologiques de l’homologie diédrale (1987) (Thèse, Université de Moscou)

[12] Th. Lambre Quelque exemples de lemmes de première perturbation en homologie cyclique, Communication in Algebra, Volume 23 (1995), pp. 525-541 | DOI | MR | Zbl

[13] J.-L. Loday Homologies diédrale et quaternionique, Advances in Mathematics, Volume 66 (1987), pp. 119-148 | DOI | MR | Zbl

[14] J.-L. Loday Cyclic homology, Springer-Verlag, Berlin, 1992 | MR | Zbl

[15] P. Gurrola, 1999 (Thèse, Université de Montpellier)

Cited by Sources: